# SDR GTIA040834

- Difficulty date: October 5, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D217C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT - CORRODED INTERCOSTAL AND FRAME AT FS 1326, LONG 28L - 27L.  REMOVED CORROSION ON FRAME, REMOVED CARGO TRACK FROM STA 1320-1271 (FOM), REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-30-5, 51-30-2.
